Stickelberger ideals of conductor p and their application

この論文にアクセスする

この論文をさがす

著者

抄録

Let <i>p</i> be an odd prime number and <i>F</i> a number field. Let <i>K</i>=<i>F</i>(ζ<sub><i>p</i></sub>) and Δ=Gal(<i>K/F</i>). Let $¥mathscr{S}$<sub>Δ</sub> be the Stickelberger ideal of the group ring <b><i>Z</i></b>[Δ] defined in the previous paper [<b>8</b>]. As a consequence of a <i>p</i>-integer version of a theorem of McCulloh [<b>15</b>], [<b>16</b>], it follows that <i>F</i> has the Hilbert-Speiser type property for the rings of <i>p</i>-integers of elementary abelian extensions over <i>F</i> of exponent <i>p</i> if and only if the ideal $¥mathscr{S}$<sub>Δ</sub> annihilates the <i>p</i>-ideal class group of <i>K</i>. In this paper, we study some properties of the ideal $¥mathscr{S}$<sub>Δ</sub>, and check whether or not a subfield of <b></i>Q</i></b>(ζ<sub><i>p</i></sub>) satisfies the above property.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(3), 885-902, 2006-07-01 

    The Mathematical Society of Japan

参考文献:  18件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018381175
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7987191
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  IR  J-STAGE 
ページトップへ